Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 4, NWS Tulsa, OK

April 18, 2009Adair County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 18, 2009, 7:16 PM CDT for Adair County, Oklahoma. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2009, 7:16 PM CDT (00:16 UTC)
Expired
Apr 18, 2009, 9:15 PM CDT
In force
119 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Adair County, OK

The radar

The Western Arkansas radar (KSRX), 72 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1130 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS74 KTSA 190101
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT SAT APR 18 2009

OKC001-190215-
/O.CON.KTSA.FF.W.0004.000000T0000Z-090419T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR OK-
701 PM CDT SAT APR 18 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHERN ADAIR COUNTY...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES 
NORTH OF WATTS TO WESTVILLE TO MARIETTA...MOVING EAST AT 15 MPH. 
THIS LINE OF STORMS WILL EXIT THE WARNED AREA SOON...BUT ADDITIONAL 
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 915 
PM...ESPECIALLY ACROSS CENTRAL PORTIONS OF ADAIR COUNTY. AN 
ADDITIONAL 1 TO 3 INCHES OF RAINFALL CAN BE EXPECTED BY 915 PM.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE STILWELL...PROCTOR...BARON...CHRISTIE...WESTVILLE... 
BALLARD...AND WATTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3617 9456 3581 9450 3580 9480 3613 9480
      3616 9479

$$
2 follow-up statements
000 
WGUS54 KTSA 190016
FFWTSA
OKC001-190215-
/O.NEW.KTSA.FF.W.0004.090419T0016Z-090419T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
716 PM CDT SAT APR 18 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAIR COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 915 PM CDT

* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
  WEST OF WATTS TO 11 MILES SOUTHWEST OF PROCTOR...MOVING EAST AT    
  20 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY     
  FALLEN NEAR THE ADAIR AND CHEROKEE COUNTY LINE TO THE NORTH OF     
  PROCTOR. THE HEAVY RAINS ARE EXPECTED TO SPREAD INTO THE REMAINDER 
  OF THE NORTHERN TWO THIRDS OF ADAIR COUNTY OVER THE NEXT           
  HOUR...WITH AN ADDITIONAL 2 TO 4 INCHES POSSIBLE ACROSS THE WARNED 
  AREA. THESE RAINS HAVE ALREADY CAUSED SIGNIFICANT FLOODING ACROSS  
  PORTIONS OF CHEROKEE COUNTY...ESPECIALLY THE CITY OF TAHLEQUAH.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...CHRISTIE...WESTVILLE...BARON...MARIETTA AND STILWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3578 9449 3577 9450 3576 9480 3616 9480
      3617 9456

$$
000 
WGUS74 KTSA 190208
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
908 PM CDT SAT APR 18 2009

OKC001-190217-
/O.EXP.KTSA.FF.W.0004.000000T0000Z-090419T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR OK-
908 PM CDT SAT APR 18 2009

...THE FLASH FLOOD WARNING FOR NORTHERN ADAIR COUNTY EXPIRES AT 915
PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. ADDITIONAL 
THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATER 
TONIGHT...WHICH COULD DROP HEAVY RAIN ONCE AGAIN.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3617 9456 3581 9450 3580 9480 3613 9480
      3616 9479

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 6:23 PM CDT, 53 minutes earlier.

Area forecast discussion, Apr 18, 6:23 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
623 PM CDT SAT APR 18 2009

...AVIATION...

.DISCUSSION...
WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL CONTINUE
TO IMPACT EASTERN OKLAHOMA AND WESTERN ARKANSAS INTO THE
EVENING. ADDITIONAL THUNDERSTORMS OVER NORTHERN OKLAHOMA
WILL MOVE INTO PARTS OF NORTHEAST OKLAHOMA THIS EVENING
AND POSSIBLE REACH NORTHWEST ARKANSAS TOWARDS MIDNIGHT.
CIGS WILL GENERALLY REMAIN IN THE MVFR CATEGORY...WITH
OCCASIONAL IFR/LIFR IN STORMS. THUNDERSTORMS SHOULD WIND
DOWN LATER TONIGHT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Apr 18, 4:57 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT SAT APR 18 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT SAT APR 18 2009

...STRONG TO SEVERE THUNDERSTORMS TO CONTINUE THROUGH THE EVENING
HOURS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING...AND CONTINUING THROUGH THE EVENING.

DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...AHEAD OF A STRONG UPPER LEVEL LOW PRESSURE
SYSTEM. WITH COOLING TEMPERATURES ALOFT...SEVERE STORMS
CONTAINING LARGE HAIL WILL CONTINUE TO BE POSSIBLE THROUGH THE LATE
AFTERNOON AND EVENING HOURS.

IN ADDITION...THUNDERSTORMS HAVE DEVELOPED AND STRENGTHENED ALONG THE
DRYLINE IN PARTS OF WESTERN OKLAHOMA. THIS ACTIVITY WILL TRANSLATE
EASTWARD AS THE EVENING PROGRESSES...LEADING TO THE POSSIBILITY
OF ADDITIONAL SEVERE STORMS LATER THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO SUNDAY AS THE CORE
OF THE UPPER LOW PASSES OVER THE REGION. A LACK OF BOTH
INSTABILITY AND WIND SHEAR WILL LIMIT THE SEVERE WEATHER POTENTIAL
ON SUNDAY. THE REMAINDER OF THE WORK WEEK WILL REMAIN DRY AND MILD
AS STRONG HIGH PRESSURE BUILDS ACROSS THE CENTRAL UNITED STATES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 18, 5:47 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT SAT APR 18 2009

OKZ071-182330-
MCINTOSH OK-
547 PM CDT SAT APR 18 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 548 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF RAIFORD...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...RAIFORD...VIVIAN...
STIDHAM...ONAPA AND PIERCE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3555 9567 3534 9538 3526 9582 3535 9590
TIME...MOT...LOC 2248Z 228DEG 15KT 3533 9578
Special weather statement, Apr 18, 6:15 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT SAT APR 18 2009

OKZ073-075-190000-
LATIMER OK-PITTSBURG OK-
615 PM CDT SAT APR 18 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN PITTSBURG AND NORTHWESTERN LATIMER

AT 615 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ALDERSON...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...DOW...BACHE...
ALDERSON...KREBS...BLOCKER AND FEATHERSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3522 9551 3495 9529 3481 9573 3491 9581
TIME...MOT...LOC 2315Z 234DEG 13KT 3489 9570
Local storm report, Apr 18, 6:20 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     FLASH FLOOD      TAHLEQUAH               35.92N 94.97W
04/18/2009                   CHEROKEE           OK   AMATEUR RADIO

            MULTIPLE WATER RESCUES REQUIRED IN TOWN DUE TO RISING
            WATER.

&&

KAT
Local storm report, Apr 18, 6:28 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT SAT APR 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             VINITA                  36.64N 95.15W
04/18/2009  M1.00 INCH       CRAIG              OK   NWS EMPLOYEE

            DELAYED REPORT RELAYED BY NWS NORMAN.

&&

KAT
Special weather statement, Apr 18, 6:36 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT SAT APR 18 2009

OKZ070-071-190015-
MCINTOSH OK-MUSKOGEE OK-
636 PM CDT SAT APR 18 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 636 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF CHECOTAH...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...RENTIESVILLE...
OKTAHA...KEEFETON...WAINWRIGHT AND SUMMIT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3579 9545 3558 9513 3540 9560 3547 9569
TIME...MOT...LOC 2336Z 228DEG 15KT 3548 9557
Special weather statement, Apr 18, 7:05 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT SAT APR 18 2009

OKZ073-190045-
PITTSBURG OK-
705 PM CDT SAT APR 18 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN PITTSBURG

AT 705 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF KIOWA...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...KIOWA...PITTSBURG...BLANCO
AND SAVANNA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3460 9589 3468 9589 3468 9608 3495 9583
      3478 9561 3459 9587
TIME...MOT...LOC 0005Z 223DEG 14KT 3465 9597

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:05 PM CDTSpecial Weather StatementTSAPittsburg40 min
Apr 18, 7:44 PM CDTSpecial Weather StatementTSAPittsburg46 min
Apr 18, 7:47 PM CDTSpecial Weather StatementTSACreek, Osage, Pawnee73 min
Apr 18, 7:53 PM CDTSpecial Weather StatementTSAOkmulgee52 min
Apr 18, 8:06 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee54 min
Apr 18, 8:28 PM CDTSpecial Weather StatementTSAPittsburg47 min
Apr 18, 8:35 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner55 min
Apr 18, 8:50 PM CDTAreal Flood WarningTSACherokee4 hr
Apr 18, 8:55 PM CDTSpecial Weather StatementTSAChoctaw50 min
Apr 18, 8:56 PM CDTSpecial Weather StatementTSACreek, Osage, Pawnee64 min
Apr 18, 8:57 PM CDTSpecial Weather StatementTSAPushmataha48 min
Apr 18, 9:12 PM CDTSpecial Weather StatementTSALatimer48 min
Apr 18, 9:16 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Rogers and 1 more59 min
Apr 18, 9:25 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more65 min
Apr 18, 9:29 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Wagoner61 min
Apr 18, 9:32 PM CDTSevere Thunderstorm WarningTSALatimer43 min
Apr 18, 9:44 PM CDTSpecial Weather StatementTSAPushmataha46 min
Apr 18, 10:11 PM CDTSpecial Weather StatementTSALeFlore64 min
Apr 18, 10:13 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner47 min
Apr 18, 10:17 PM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee43 min
Apr 18, 10:24 PM CDTSpecial Weather StatementTSADelaware66 min
Apr 18, 10:25 PM CDTSpecial Weather StatementTSACherokee65 min
Apr 18, 10:29 PM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers61 min
Apr 18, 10:54 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Wagoner51 min
Apr 18, 11:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Pittsburg68 min
Apr 19, 12:36 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah39 min
Apr 19, 12:39 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah51 min
Apr 19, 1:05 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg40 min
Apr 19, 1:21 AM CDTSpecial Weather StatementTSASequoyah39 min
Apr 19, 2:06 AM CDTSpecial Weather StatementTSALatimer39 min
Apr 19, 2:43 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pittsburg2 hr
Apr 19, 3:31 PM CDTRiver Flood WarningTSAOttawa3 days

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.